Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 61 No. 12 (2009)
Vol. 61 No. 12 (2009)
Published:
25.12.2009
Research articles
Monogenic functions in a biharmonic algebra
S. V. Gryshchuk, S. A. Plaksa
1587-1596
PDF (Russian)
Springer
Asymptotic representations of solutions of essentially nonlinear two-dimensional systems of ordinary differential equations
V. M. Evtukhov, E. S. Vladova
1597-1611
PDF (Russian)
Springer
Structure of finite groups with S-quasinormal third maximal subgroups
Yu. V. Lutsenko, A. N. Skiba
1630-1639
PDF (Russian)
Springer
Asymptotic expansions of solutions of the first initial boundary-value problem for Schrödinger systems in domains with conical points. II
The Anh Cung, Van Hung Nguen
1640-1659
PDF
Springer
On an invariant on isometric immersions into spaces of constant sectional curvature
H. J. Rivertz
1660-1704
PDF
Springer
On simple
n
-tuples of subspaces of a Hilbert space
Yu. S. Samoilenko, O. V. Strilets
1668-1703
PDF (Russian)
Springer
On the automorphism of some classes of groups
M. Hashemi
1704-1712
PDF (Ukrainian)
Springer
Short communications
Estimation of the norm of the derivative of a monotone rational function in the spaces
L
p
M. S. Vyazovs’ka
1713–1719
PDF (Ukrainian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians